# SDR 2008UALA01956

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK PIT ACCESS DOOR BOTTOM FRAME HAS GOUGE ON REPAIR DOUBLER.  MAJOR REPAIR ACCOMPLISHED, REMOVED DENTED DOUBLER.  FABRICATED AND INSTALLED NEW DOUBLER.
